Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 241, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 15, 2016, 9:01 AM CDT for Adams County, Hall County, Nebraska. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 9:01 AM CDT (14:01 UTC)
- Expired
- Jul 15, 2016, 9:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, NE, Hall County, NE
The radar
The Grand Island radar (KUEX), 35 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 9:18 AM CDT | TSTM WND GST 56 | Hastings Airport, NE | |
| Jul 15, 9:18 AM CDT | TSTM WND GST 57 | 4 Wsw Hastings, NE | WIND GUST OF 57.4 MPH MEASURED BY MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WUUS53 KGID 151401
SVRGID
NEC001-079-151430-
/O.NEW.KGID.SV.W.0241.160715T1401Z-160715T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
901 AM CDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 930 AM CDT
* AT 900 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
PROSSER...OR 13 MILES NORTHWEST OF HASTINGS...MOVING SOUTHEAST AT
30 MPH. A 55 MPH WIND GUST WAS REPORTED EARLIER BY A MESONET SITE
NEAR GIBBON.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HASTINGS...WOOD RIVER...KENESAW...DONIPHAN...JUNIATA...PROSSER AND
HANSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN HASTINGS.
&&
LAT...LON 4054 9864 4061 9872 4085 9872 4076 9828
4047 9828
TIME...MOT...LOC 1400Z 307DEG 27KT 4070 9861
HAIL...0.75IN
WIND...60MPH
$$
ADP3 follow-up statements
114
WWUS53 KGID 151411
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
911 AM CDT FRI JUL 15 2016
NEC001-079-151430-
/O.CON.KGID.SV.W.0241.000000T0000Z-160715T1430Z/
HALL NE-ADAMS NE-
911 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN HALL AND NORTHERN ADAMS COUNTIES...
AT 911 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JUNIATA...OR
NEAR HASTINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...KENESAW...DONIPHAN...JUNIATA...PROSSER AND HANSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.
&&
LAT...LON 4054 9864 4063 9868 4082 9858 4076 9828
4047 9828
TIME...MOT...LOC 1411Z 306DEG 26KT 4062 9848
HAIL...0.75IN
WIND...60MPH
$$
ADP063
WWUS53 KGID 151420
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
920 AM CDT FRI JUL 15 2016
NEC001-079-151430-
/O.CON.KGID.SV.W.0241.000000T0000Z-160715T1430Z/
HALL NE-ADAMS NE-
920 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN HALL AND NORTHEASTERN ADAMS COUNTIES...
AT 920 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HASTINGS...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...DONIPHAN...JUNIATA AND HANSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.
&&
LAT...LON 4053 9857 4060 9855 4080 9849 4076 9828
4047 9828
TIME...MOT...LOC 1420Z 307DEG 27KT 4058 9841
HAIL...0.75IN
WIND...60MPH
$$
ADP307
WWUS53 KGID 151430
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
930 AM CDT FRI JUL 15 2016
NEC001-079-151438-
/O.EXP.KGID.SV.W.0241.000000T0000Z-160715T1430Z/
HALL NE-ADAMS NE-
930 AM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALL AND
NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 930 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
UNTIL 1000 AM CDT FOR NORTHERN NUCKOLLS...CLAY...AND EASTERN ADAMS
COUNTIES.
LAT...LON 4053 9857 4060 9855 4080 9849 4076 9828
4047 9828
TIME...MOT...LOC 1426Z 307DEG 27KT 4058 9841
$$
ADPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 5:58 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 15, 5:58 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Hastings NE 558 AM CDT FRI JUL 15 2016 .SHORT TERM...(Today and tonight) Issued at 358 AM CDT Fri Jul 15 2016 The main forecast challenge is determining our chances and timing of precipitation. Upper level flow is from the west/northwest with a fairly strong jet at 40 to 60 kts, at least strong for our July standards. A series of low-amplitude ripples are making their way toward us early this morning, and the convection is extensive enough to raise chances of rain significantly today. Outflow from these storms is showing up well on radar data, and could help initiate more storms as the outflow heads south. I expect the 40 to 50 kts of bulk shear along with mid-level lapse rates above 1000 J/kg will help convection to keep going this morning, and we could even have a strong to severe storm or two with this scenario for nearly the entire period today and tonight. In fact, it is difficult to come up with a time where there may be a lull. Perhaps there could be a lull in our northeastern CWA late afternoon and early evening as some short term models indicate, but I expect refiring of convection this evening/tonight, as continued support for convection occurs with more subtle waves on the way. All in all, this could wind up being quite the damp and cool day for much of the area. I increased chances of precipitation to at least 50 percent for most of the CWA today, and even went 70 to 80 for some northwestern/western areas. I decreased highs today to upper 70s in our north to mid 80s over north central Kansas. Kept lows nearly the same for tonight in the lower to mid 60s. .LONG TERM...(Saturday through Thursday) Issued at 358 AM CDT Fri Jul 15 2016 ...Serious Heatwave on the Way with at Least 2 Days of 100+ Temps a Possibility in the Tri-Cities... Aloft: A ridge will extend from MT-NM Sat morning...anchored by a subtropical high over the Desert SW...with trofs over the Pac NW and Great Lakes. The high will lift over the Cntrl Plains and expand and strengthen Sun-Mon with significant amplification of the longwaves. Anticyclonic flow will envelop the entire CONUS thru at least the end of next week (7/23-24) with trofs on the E and W coasts. The 12Z/14 EC ensemble mean suggests this pattern could be locked in thru the end of the month. Surface: At daybreak Sat low pres will be over WY/MT. This low will slide SSE with a weak cool front dropping into KS/Neb. By 00Z/Mon the front should extend from SW-NE from roughly Dodge City-Omaha. This front will become quasi-stationary Mon from W-E across KS as Canadian high pres sinks into the Nrn Plains. As low pres tracks thru SW Canada Tue...the front should lift back N across the fcst area as a warm front. The Nrn Plains high will migrate into the Ern USA with the front becoming quasi-stationary across the Nrn USA. This will put the fcst area into the oven/very hot warm sector. A few details of interest... There are low confidence chances for tstms Sat into Sat night until very warm capping mid-lvl temps averaging +14C move in by daybreak Sun. Beyond that...the combination of the EML and subsidence inversion should result in svrl dry/hot days...especially beginning Wed. The possible wildcard is that a few very isolated tstms will probably develop each afternoon/eve in the very deep mixing to the W over the high plains. If somehow a large enough cold pool developed...a small cluster or two of tstms could make it E into the fcst area. But it will be fighting a lot of CIN. Other than that the big story will be the scorching heat. We may not be hot enough yet in the fcst. We've seen temp guidance suggesting svrl days of at least 100F in the Tri-Cities. The worst of the heat will probably Wed-Thu and possibly into Fri. We may also not be warm enough at night. There may be enough pres grad to keep the boundary layer warm enough for temps to remain in the 80s most of the night...with lows only falling into the upr 70s. Those kind of warm nighttime lows will make it easier for temps to rocket into the low-mid 100s. We will need to watch the dwpts closely. The subsidence inversion may limit mixing N of I-80 and E of Hwy 281...keeping dwpts higher. This plays into the Heat Index. We may need a Heat Advisory some days next week. Kearney has yet to hit 100F this summer. GRI hit 101F June 15th and 21st. HSI hit 102F on June 17th and 100 on the 21st. && .AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Saturday morning) Issued at 555 AM CDT Fri Jul 15 2016 There are on and off chances of thunderstorms through nearly the entire forecast period, especially late morning and early afternoon today, as well as after midnight tonight, but storms could pretty much occur at any time, and there is a marginal risk of severe weather from these storms. Also, there is a brief window late tonight that we could have some significant low-level wind shear with the development and movement of the low-level jet. Confidence is not high enough to put this in the forecast yet. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Heinlein LONG TERM...Kelley AVIATION...Heinlein
Hazardous weather outlook, Jul 15, 4:52 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 452 AM CDT FRI JUL 15 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 452 AM CDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A LEAST A MARGINAL RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHWEST OF A LINE FROM GOTHENBURG NEBRASKA TO MANKATO KANSAS. THE MAIN HAZARDS ARE HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORM ACTIVITY IS POSSIBLE IN PARTS OF THE OUTLOOK AREA SATURDAY AND SUNDAY. SATURDAY...THERE IS A SLIGHT RISK SOME STORMS COULD BE SEVERE ALONG AND NORTH OF INTERSTATE 80...WITH HAIL AT LEAST THE SIZE OF GOLF BALLS AND DAMAGING WINDS AROUND 60 MPH. SUNDAY...THE POTENTIAL FOR THUNDERSTORMS IS VERY LOW...BUT IF THEY DO OCCUR THERE IS A MARGINAL RISK THAT A STORM OR TWO COULD BE SEVERE OVER SOUTH CENTRAL NEBRASKA EAST OF HIGHWAY 281. DANGEROUS HEAT IS LIKELY WEDNESDAY THROUGH FRIDAY...WITH HEAT INDEX VALUES AT LEAST 100 DEGREES EACH DAY OVER MUCH OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY SOUTHWEST OF A LINE FROM GOTHENBURG NEBRASKA TO MANKATO KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN/KELLEY
In the hours before
Special weather statement, Jul 15, 7:15 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
715 AM CDT FRI JUL 15 2016
KSZ005-NEZ082-083-151245-
PHILLIPS KS-FURNAS NE-HARLAN NE-
715 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS...
SOUTHEASTERN FURNAS AND SOUTHWESTERN HARLAN COUNTIES UNTIL 745 AM
CDT...
AT 715 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STAMFORD...OR 28 MILES NORTHWEST OF PHILLIPSBURG...MOVING EAST AT 25
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALMA...ORLEANS...STAMFORD...LONG ISLAND...WOODRUFF AND HOLLINGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4020 9979 4018 9935 3988 9940 3993 9963
4000 9963 4000 9981
TIME...MOT...LOC 1215Z 287DEG 21KT 4006 9969
ADPSpecial weather statement, Jul 15, 7:33 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
733 AM CDT FRI JUL 15 2016
NEZ082-151300-
FURNAS NE-
733 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 800
AM CDT...
AT 733 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CAMBRIDGE...OR 44 MILES SOUTHWEST OF LEXINGTON...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...WILSONVILLE AND HENDLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4033 10020 4027 9989 4000 9993 4003 10008
4007 10019
TIME...MOT...LOC 1233Z 298DEG 17KT 4022 10017
ADPSpecial weather statement, Jul 15, 7:45 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
745 AM CDT FRI JUL 15 2016
KSZ005-NEZ083-084-151315-
PHILLIPS KS-FRANKLIN NE-HARLAN NE-
745 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS...SOUTHWESTERN
FRANKLIN AND SOUTHEASTERN HARLAN COUNTIES UNTIL 815 AM CDT...
AT 745 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ORLEANS TO NEAR LONG ISLAND. MOVEMENT WAS
EAST AT 20 MPH.
PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALMA...ORLEANS...REPUBLICAN CITY...LONG ISLAND...NAPONEE...HUNTLEY...
WOODRUFF AND HARLAN COUNTY DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN HASTINGS.
&&
LAT...LON 4024 9945 4021 9904 3996 9907 3976 9924
3987 9959
TIME...MOT...LOC 1245Z 281DEG 17KT 4016 9939 3993 9948
ADPSpecial weather statement, Jul 15, 8:14 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 AM CDT FRI JUL 15 2016
KSZ005-006-NEZ084-151400-
PHILLIPS KS-SMITH KS-FRANKLIN NE-
814 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHILLIPS...
NORTHWESTERN SMITH AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 900 AM
CDT...
AT 813 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODRUFF...OR 12 MILES NORTH OF PHILLIPSBURG...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON.
LAT...LON 4000 9936 4000 9918 4005 9918 4010 9898
3979 9892 3983 9936 3999 9941
TIME...MOT...LOC 1313Z 261DEG 20KT 3993 9933
JCBSpecial weather statement, Jul 15, 8:49 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
849 AM CDT FRI JUL 15 2016
NEZ061-062-074-075-151415-
HALL NE-KEARNEY NE-ADAMS NE-BUFFALO NE-
849 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUFFALO...HALL...
NORTHEASTERN KEARNEY AND NORTHERN ADAMS COUNTIES UNTIL 915 AM CDT...
AT 849 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CAIRO TO NEAR WOOD RIVER TO NEAR GIBBON.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...GIBBON...WOOD RIVER...SHELTON...KENESAW...
DONIPHAN...CAIRO...JUNIATA...ALDA...PROSSER AND HANSEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 284 AND 316.
LAT...LON 4103 9829 4049 9828 4055 9873 4071 9891
4104 9885 4105 9854
TIME...MOT...LOC 1349Z 307DEG 32KT 4104 9852 4087 9865 4073 9879
ADPSpecial weather statement, Jul 15, 8:52 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
852 AM CDT FRI JUL 15 2016
KSZ005-006-151430-
PHILLIPS KS-SMITH KS-
852 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PHILLIPS AND WESTERN
SMITH COUNTIES UNTIL 930 AM CDT...
AT 852 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTH OF KENSINGTON TO PHILLIPSBURG.
MOVEMENT WAS SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...SMITH CENTER...KENSINGTON...AGRA...KIRWIN...GAYLORD...
GLADE...ATHOL AND CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN HASTINGS.
&&
LAT...LON 3958 9938 3972 9943 3998 9937 3998 9876
3957 9882 3957 9901
TIME...MOT...LOC 1352Z 307DEG 27KT 3987 9905 3974 9930
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:15 AM CDT | Special Weather Statement | GID | Harlan | 30 min |
| Jul 15, 7:33 AM CDT | Special Weather Statement | GID | Furnas | 27 min |
| Jul 15, 7:45 AM CDT | Special Weather Statement | GID | Harlan | 30 min |
| Jul 15, 8:49 AM CDT | Special Weather Statement | GID | Adams, Hall | 26 min |
| Jul 15, 9:25 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls | 22 min |
| Jul 15, 10:14 AM CDT | Special Weather Statement | GID | Dawson | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.